# SDR AALA202212278027

- Difficulty date: December 19, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 L-Rbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AT AFT WET AREA FLOOR STRUCTURE STA 986. LEFT BUTT LINE 45 TO RIGHT BUTT LINE 45 FLOOR BEAM UPPER CHORD SEVERAL AREAS ALONG THE BEAM. REMOVED, FABRICATED, AND REPLACED FLOOR BEAM
